# SDR UALA2013012400414

- Difficulty date: January 23, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 34,506 hours, 15,105 cycles
- Engine: Iae V2527A5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Condition: Faulty
- Location: Dc Buss
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DC ESS BUSS SHED DISPLAYED ON UPPER ECAM SCREEN.  REPLACED ESSENTIAL DC BUSS CONTACTOR OPERATED NORMAL FIM 3PE REF AMM.
